# SDR AALA202408092337

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 21,461 hours, 9,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EXIT SIGH ABOVE THE SERVICE EXIT DOOR IN THE AFT GALLEY ON  AIRCRAFT RIGHT SIDE IS HALF ILLUMINATED. RELAMPED EXIT LIGHT OPERTIONAL CHECK GOOD. PER AMM 33-51-01.
